# SDR FDEA200910063488

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 1 L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT, INBD NOSE COVE PANEL HAS A 1" CRACK DIRECTLY FWD OF THE INBD DRIVE TRACK.  REMOVED NR 1 SLAT SEAL RETAINER FOR REPAIR ACCESS. REMOVED CRACKED COVE PANEL IAW SRM 51-40-02.  FABRICATED NEW COVE PANEL IAW MAT ID SHT7075-T6, .050" THICK, BATCH NR 0001610155, IAW SRM 57-43-01, FIG. 1, DETAIL 1. INSTALLED NEW COVE PANEL SKIN ON LT WING NR1 L/E SLAT, JUST FWD OF THE INBD DRIVE TRACK IAW 51-40-02. RE-INSTALLED NR 1 SLAT SEAL RETAINERS, PREVIOUSLY REMOVED FOR ACCESS. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
